# SDR AALA20121015014

- Difficulty date: October 8, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR CUTOUT, FORWARD FRAME STATION 294.5 IS CRACKED AT LOWEST MOST FASTENER HOLE (FRAME TO FLOORBOARD FASTENER).  REPAIRED PER SRM 51-70-11 AND EA.
